# SDR C2XAA01BT121

- Difficulty date: May 31, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 2770 · Gust Lock Damper System
- Part: Cam Follower
- Part number: YCRS16CP
- Condition: Seized
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---Durring a scheduled 4C inspection. The pitch uncoupling mechanism was found seized.Maintenance removed and replaced the cam follower and bearing I.A.W.-ATR-42-JIC-27-31-42,20-21-00 AND 20-26-14.
